# SDR TC8A98078

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181SK
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- Engine: Pwa JT3D3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prbc
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ON T/O ROLL AT 110 KTS, NR 2 ENGINE COMPRESSOR STALLED, ABORTED TAKEOFF.  CHECKED BRAKES PER GOM.  CLEANED AND LUBED PRBC VALVE.  PERFORMED FLAG CHECK IAW MM 75-30-3.  PERFORMED VISUAL INSPECTION OF INTAKE EXHAUST, NO DEFECTS NOTED.
